# SDR DALA2018012500418

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 75,107 hours, 56,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHTS OUT ROWS 31 AFT. REMOVED BATTERY PACK FOR ASSOCIATED SEATS AND FOUND ONE FUSE BAD ON THE CRADLE. REPLACED FUSE, REINSTALLED BATTERY AND OPS CK GOOD REF AMM 33-53.
